Alert archive / Kansas / Tornado Warnings in 2008

Tornado Warning 134, NWS Springfield, MO

June 3, 2008Cherokee County, Kansas

NWS Springfield, MO issued this tornado warning at Jun 3, 2008, 11:22 PM CDT for Cherokee County, Kansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 11:22 PM CDT (04:22 UTC)
Expired
Jun 3, 2008, 11:45 PM CDT
In force
23 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Cherokee County, KS

The radar

The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:58 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 040422
TORSGF
KSC021-040445-
/O.NEW.KSGF.TO.W.0134.080604T0422Z-080604T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CHEROKEE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1145 PM CDT.

* AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A CONFIRMED TORNADO NEAR CHETOPA...MOVING EAST AT 39 MPH.

* THE TORNADO WILL BE NEAR...
  TREECE AND 7 MILES SOUTH OF COLUMBUS BY 1135 PM CDT.
  BAXTER SPRINGS BY 1140 PM CDT.
  GALENA BY 1145 PM CDT.

THE TOWNS OF NEUTRAL...RIVERTON...LOWELL AND CRESTLINE ARE ALSO IN
THE PATH OF THIS TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 80 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3713 9507 3722 9462 3698 9462 3699 9498
      3699 9507 3700 9508
TIME...MOT...LOC 0422Z 258DEG 34KT 3704 9500

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 3, 9:37 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 3, 9:37 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT TUE JUN 3 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

WELL...SO MUCH FOR THE IDEA OF CONVECTION TRYING TO FIRE ALONG A
BOUNDARY ACROSS THE INTERSTATE 35 CORRIDOR. THE SEVERE CONVECTION
THAT PREVIOUSLY FIRED ACROSS SOUTHWEST KANSAS AND NORTHWEST
OKLAHOMA EXPLODED ONCE IT OVERTOOK THAT BOUNDARY. ONE OF THE FEW
CHANCES WE HAD FOR THIS CONVECTION TO MAKE IT INTO THE FORECAST
AREA HAS BEEN REALIZED IN THE FORM OF AN MCS.

THIS MCS QUICKLY MATURED FROM JUST SOUTH OF WICHITA TO JUST NORTH
OF ENID OKLAHOMA. NEIGHBORING RADAR DATA INDICATES A FAIRLY
DEFINED BOWING STRUCTURE WITH A REAR INFLOW JET. THERE IS ALSO A
STRONG MARC SIGNATURE PRESENT WITH THIS BOWING LINE FROM COWLEY
COUNTY KANSAS INTO KAY COUNTY OKLAHOMA. NO SURPRISE THAT SEVERAL
REPORTS OF WIND DAMAGE HAVE ALREADY BEEN RECEIVED FROM SOUTH
CENTRAL KANSAS.

THE 0 TO 2 KM SHEAR VECTORS ARE VERY FAVORABLE FOR CONTINUED SHEAR
AND COLD POOL INTERACTION WITH AN EASTWARD MOVING LINE. THIS
INTERACTION AND RECENT RADAR TRENDS POINT TO MORE OF A FORWARD
PROPAGATING MCS. EVEN THOUGH A CAP REMAINS AHEAD OF THIS
MCS...FEEL IT WILL AT LEAST MAKE IT INTO THE SOUTHEASTERN KANSAS
AND POSSIBLY WESTERN MISSOURI ZONES LATE THIS EVENING. GIVEN THE
FORWARD PROPAGATING NATURE TO THIS MCS...VERY DAMAGING WINDS WILL
BE A STRONG CONCERN. LARGE HAIL ALSO REMAINS A CONCERN GIVEN THE
INSTABILITY AND LARGE SCALE SHEAR PRESENT. QUICK SPIN UPS ALONG
THE LINE WILL ALSO BE A POSSIBILITY. UPDATE TO PUBLIC FORECAST
AND HAZARDOUS WEATHER OUTLOOK ARE FORTHCOMING.

SCHAUMANN

&&

.DISCUSSION...

SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING AND TONIGHT WAS THE
PRIMARY FOCUS IN TODAYS FORECAST ANALYSIS.  TORNADOES...LARGE
HAIL...AND DAMAGING WINDS WILL OCCUR AS THUNDERSTORMS ERUPT ALONG A
FRONTAL SYSTEM EXTENDING FROM NORTHEAST/EAST CENTRAL KANSAS INTO
CENTRAL MISSOURI THIS EVENING.

SHORT TERM (TONIGHT)...
THE 18Z KSGF RAOB MEASURED A HIGHLY UNSTABLE
AIRMASS...HOWEVER...THIS INSTABILITY WAS CAPPED BY VERY WARM AIR
WITHIN THE 850 - 700 MB LAYER.  MIXED LAYER CIN WAS MEASURED AT -196
J/KG...DESPITE THE MOIST BOUNDARY LAYER AND UPPER 80 DEGREE
TEMPERATURES.

MEANWHILE...A SURFACE BOUNDARY (CURRENTLY AT 1945Z) IS POSITIONED
NEAR THE KANSAS TURNPIKE.  THIS FEATURE WILL CONTINUE TO SLOWLY
SHIFT EAST WHILE A 850 TO 700 MB TROUGH FOLDS OVER THE WARM SECTOR IN
A WEST TO EAST ORIENTATION BY 00-03Z TONIGHT.  THIS TROUGH CAN BE
VIEWED ON THE WRF 310 AND 315 DEGREE POTENTIAL TEMPERATURE SURFACES
FROM EAST CENTRAL KANSAS TO EAST CENTRAL MISSOURI.  40-50 KNOTS OF
PARCEL MOVEMENT RIDES UP THIS ZONE OF BAROCLINICITY...WHICH WILL
ALLOW BOUNDARY LAYER PARCELS TO PUNCH THROUGH THE CAP AIDING IN
CONVECTION.

THE ENVIRONMENT WILL BE CONDUCIVE TO SEVERE THUNDERSTORMS. ML CAPES
IN EXCESS OF 2000 J/KG COMBINED WITH 0-8 KM SHEAR MAGNITUDES OF 40
KNOTS WILL EXIST PRIOR TO INITIATION.  SEVERAL INDICES POINT TOWARD
THUNDERSTORMS CAPABLE OF PRODUCING SIGNIFICANT TORNADOES.  WILL ALSO
UPGRADE HAIL SIZE WITHIN THE HWO TO GOLF BALLS...WHILE DAMAGING
STRAIGHT LINE WINDS IN EXCESS OF 70 MPH CAN NOT BE RULED OUT.

WILL FOLLOW THE 18Z WRF CLOSELY IN ATTEMPTING TO PINPOINT WHICH
AREAS HAVE THE BEST CHANCES AT EXPERIENCING THESE STORMS.  THE MID
LEVEL TROUGH AXIS LINES UP ROUGHLY ALONG A LINE FROM PITTSBURG
KANSAS TO SALEM MISSOURI.  ANYONE ALONG AND NORTH OF THIS LINE SHOULD
MONITOR WEATHER CONDITIONS CLOSELY THIS EVENING AND INTO THE
OVERNIGHT HOURS.

LONG TERM (WEDNESDAY - MONDAY)...
HOT AND DRY CONDITIONS WILL PERSIST THROUGH MOST OF THE WEDNESDAY -
MONDAY PERIOD.  THE ONE FLY IN THE OINTMENT REGARDS THE THURSDAY
NIGHT INTO FRIDAY TIME FRAME.  AN UPPER LEVEL SHORTWAVE TROUGH IS
FORECAST TO SHIFT OVER A HIGHLY CHARGED AIRMASS IN THE CENTRAL
PLAINS...WHERE A DECENT EPISODE OF SEVERE WEATHER WILL LIKELY
MATERIALIZE.  THERE IS A DECENT QPF SIGNAL THAT OVERNIGHT RESIDUAL
STORMS WOULD SHIFT EAST INTO MISSOURI...POSSIBLY HOLDING UP INTO
FRIDAYS PERIOD.  ITS DEFINITELY A SHORT TERM FORECAST CHALLENGE...BUT
FOR NOW I KEPT THE POP FORECAST CLOSE TO MAV GUIDANCE WITH 40S AND
50S ACROSS THE ENTIRE CWA.

THE LATEST GFS SUGGESTS THAT THE OVERALL PATTERN WILL EXPERIENCE
LITTLE CHANGE HEADING INTO EARLY NEXT WEEK.  A LONG WAVE TROUGH
REMAINS PARKED OUT WEST WHILE RIDGING PERSISTS OVER THE SOUTHEAST
CONUS.  SEVERAL DISTURBANCES MIGRATING THROUGH THE SOUTHWEST FLOW
WILL CAUSE DAILY PERIODS OF THUNDERSTORMS OVER THE PLAINS.  MOST OF
THIS ENERGY WOULD RIDE THE STORM TRACK NORTH OF THE OZARKS.

CRAMER

&&

.AVIATION...

BREEZY SOUTH WINDS WILL GRADUALLY SUBSIDE AFTER SUNSET. HOWEVER
WINDS WILL INCREASE JUST OFF OF THE SURFACE CAUSING LOW LEVEL WIND
SHEAR. THUNDERSTORM CHANCES ARE SOMEWHAT UNCERTAIN OVERNIGHT.
THUNDERSTORMS DEVELOPING OVER SOUTH CENTRAL KANSAS MAY MAKE INTO
THE JOPLIN VICINITY OVERNIGHT. RADAR TRENDS WILL BE MONITORED
CLOSELY. IT APPEARS THE BULK OF THE THUNDERSTORM ACTIVITY WILL
REMAIN NORTH OF THE AREA TONIGHT. OTHERWISE VFR CONDITIONS WILL
PREVAIL THROUGH WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT TUE JUN 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
943 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING...
  HAIL TO THE SIZE OF HALF DOLLARS...
  WIND GUSTS TO 80 MPH...
  ISOLATED TORNADOES...
  AND HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY
  65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE
  OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE
  REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM.

  DISCUSSION:

  THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH
  EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL
  BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL
  TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN
  ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND
  SHEAR BEGINS TO INCREASE LATE THIS EVENING.

  ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT
  NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE
  TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING
  AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE
  THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF
  HALF DOLLARS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE
  OUTLOOK AREA WEDNESDAY AND THURSDAY.

  THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT
  INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL
  UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, Jun 3, 11:03 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     TSTM WND GST     WEST MINERAL            37.28N 94.92W
06/03/2008  M60 MPH          CHEROKEE           KS   EMERGENCY MNGR

&&

GAGAN
Special weather statement, Jun 3, 11:10 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT TUE JUN 3 2008

MOZ067-078-089-094-102-040500-
LAWRENCE MO-DADE MO-CEDAR MO-ST. CLAIR MO-BARRY MO-
1110 PM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR BARRY...CEDAR...DADE...LAWRENCE AND
ST. CLAIR COUNTIES...

AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF VERY SEVERE THUNDERSTORMS ACROSS EXTREME SOUTHEAST KANSAS.
THESE STORMS HAVE A HISTORY OF PRODUCING WINDS IN EXCESS OF 80 MPH
AND LARGE HAIL. TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING
EDGE OF THIS LINE. THESE STORMS ARE RACING EAST AT 70 MPH AND WILL
BEGIN MOVING INTO THE AREA BEFORE MIDNIGHT.

PEOPLE IN BARRY...CEDAR...DADE...LAWRENCE AND ST. CLAIR COUNTIES...
INCLUDING THE CITY OF STOCKTON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. THIS ALSO INCLUDES THE STOCKTON AND TRUMAN LAKE AREAS.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

SCHAUMANN
Local storm report, Jun 3, 11:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     7 N HIATTVILLE          37.82N 94.87W
06/03/2008  E70 MPH          BOURBON            KS   PUBLIC

&&

GAGAN
Local storm report, Jun 3, 11:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1115 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FUNNEL CLOUD     6 W COLUMBUS            37.17N 94.95W
06/03/2008                   CHEROKEE           KS   EMERGENCY MNGR

            FUNNEL CLOUDS SPOTTED 6 W AND 3 N OF COLUMBUS

&&

GAGAN
Local storm report, Jun 3, 11:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     TSTM WND GST     5 S PITTSBURG           37.34N 94.70W
06/03/2008  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

            ESTIMATED ON HIGHWAY 400 FIVE MILES SOUTH OF PITTSBURG.

&&

GAGAN
Special weather statement, Jun 3, 11:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 PM CDT TUE JUN 3 2008

MOZ055-056-040515-
BENTON MO-MORGAN MO-
1118 PM CDT TUE JUN 3 2008

...SIGNIFICANT WEATHER ALERT FOR MORGAN AND NORTHERN BENTON COUNTIES
UNTIL 1215 AM CDT...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SMITHTON TO 7 MILES
SOUTH OF CALHOUN...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF SEDALIA TO 8 MILES EAST OF CLINTON...MOVING EAST AT 32 MPH.

THESE STORMS WILL BE NEAR...
  LINCOLN AND COLE CAMP BY 1135 PM CDT.
  STOVER BY 1155 PM CDT.
  VERSAILLES BY 1205 AM CDT.

THE TOWNS OF PALO PINTO...MORA...RACKET...FLORENCE...SYRACUSE...
CROCKERVILLE...EDMONSON...ZORA...LAKEVIEW HEIGHTS AND HASTAIN ARE IN
THE PATH OF THESE STORMS. THIS ALSO INCLUDES THE NORTHERN ENDS OF
TRUMAN LAKE AND LAKE OF THE OZARKS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 10:36 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford54 min
Jun 3, 10:49 PM CDTTornado WarningSGFCherokee, Crawford41 min
Jun 3, 11:02 PM CDTSevere Thunderstorm WarningSGFBourbon, Cherokee, Crawford58 min
Jun 3, 11:14 PM CDTTornado WarningSGFBourbon, Cherokee, Crawford46 min
Jun 3, 11:43 PM CDTSevere Thunderstorm WarningSGFCherokee51 min

Nearby

Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.